# SDR SWIA200617505

- Difficulty date: September 29, 2006
- Submitted: January 1, 2007
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 8,601 hours, 7,605 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 625 S14l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESS BULKHEAD FS 625 STRINGER CLIPS STR14L CLIPS CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW CLIP P/N 601-35012-51 PO NR 62509 IAW CRJ200 SRM 51-42-06 AND 51-42-21.
